| Model Number |
1804225-15 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid-left anterior descending coronary artery.The xience skypoint would not advance through the bleedback control valve of the co-pilot and the stent dislodged in the guide catheter.Everything was easily removed from the guiding catheter with no issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another xience skypoint was used to complete the procedure.No additional information was provided.